continuity of invariant statistics; translation invariant statistic; scale invariant statistics; joint distribution; marginal distribution
The aim of this paper is to establish theorems on the absolute continuity of translation as well as scale invariant statistics in general, from which the related results by Hodges-Lehmann and Puri-Sen follow. The continuity relations between the joint cdf of a random vector and its marginal cdf's are also considered.
 P. J. Bickel E. L. Lehmann: Descriptive statistics for nonparametric models. I. Introduction
. Ann. Statist. (1975), V. 3, N. 5, 1038-1044. MR 0395020
 P. J. Bickel E. L. Lehmann: Descriptive statistics for nonparametric models. II. Location
. Ann. Statist. (1975), V. 3, N. 5, 1045-1069. MR 0395021
 M. L. Puri P. K. Sen: Nonparametric methods in multivariate analysis
. New York, 1971. MR 0298844